# SDR WRXR20241206003

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL C/T STRINGER 20R, BETWEEN FRAMES AT FS319.70 AND FS333 HAS SEVERE CORROSION ON THE UPPER FACE. REMOVED INTERCOSTAL PART # SH670-32047-1, IAW CRJ700 SRM 51-42-00 AT FS 310 TO FS 319 COMMON TO RH, STRG 20. INSTALLED NEW INTERCOSTAL PART # SH670-32047-1 AT FS 310 TO FS 319 COMMON TO RH, STRG 20 IAW CRJ 700 SRM 51-23-00, CRJ 700 SRM 51-42-06, AND CRJ 700 51-21-16.
